Winter Weather, New Castle
- When
- March 8, 10:30 AM EST to 2:00 PM EST
- Where
- New Castle forecast zone
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
The combination of a strong cold frontal passage during the morning of the 8th and a rapidly intensifying low pressure system off the Middle Atlantic and New England States brought snow and plunging temperatures during the day on the 8th. While actual accumulations were less than one inch in most places, the sharp drop in temperatures brought treacherous driving conditions on untreated roadways…
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The combination of a strong cold frontal passage during the morning of the 8th and a rapidly intensifying low pressure system off the Middle Atlantic and New England States brought snow and plunging temperatures during the day on the 8th. While actual accumulations were less than one inch in most places, the sharp drop in temperatures brought treacherous driving conditions on untreated roadways during the afternoon and evening. Precipitation started as rain before sunrise on the 8th. The cold front moved through Delaware between 7 a.m. and 10 a.m. EST as a low pressure system on the front was intensifying. Temperatures dropped quickly behind this front both at the surface and aloft as snow began falling during the late morning in New Castle County, around Noon EST in Kent County and by 1 p.m. EST in Sussex County. Between Noon and 2 p.m. EST (from north to south) temperatures dropped below freezing as the snow continued to fall. The snow ended during the mid-afternoon, but its lingering effects lasted well into the night. The snow was caused by the combination of the cold frontal passage and the rapidly intensifying low pressure system that developed on the front during the morning of the 8th. The low moved northeast and was already an intense 986 mb near Danville, Virginia at 7 a.m. EST on the 8th. From there it continued to move northeast and deepened to a 978 mb low just east of Long Beach Island, New Jersey at 1 p.m. EST on the 8th, to a 970 mb low over Nantucket Island, Massachusetts at 7 p.m. EST on the 8th to a 964 mb low just southwest of Yarmouth, Nova Scotia at 1 a.m. EST on the 9th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 8, 10:00 AM EST, 30 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1000 AM EST TUE MAR 08 2005
HAVE UPDATED THE FORECAST TO BRING DOWN TODAY/S TEMPS. TEMPERATURES
ARE DROPPING LIKE A ROCK BEHIND THE FRONT (WHICH MOVED THROUGH HERE
AT MT. HOLLY AROUND 945 AM). TEMPS ALREADY IN THE LOW 20S UP AT MT.
POCONO AND IN THE TEENS IN NY STATE. HAVE NOT CHANGED THE SNOW
AMOUNTS, BUT THEY MAY NEED TO BE REVISITED, ESPECIALLY IN THE SOUTH,
AS THE EVENT UNFOLDS. TRICK IS FIGURING OUT MUCH SNOW WILL ACTUALLY
ACCUMULATE GIVEN THE WARM TEMPERATURES YESTERDAY (AND HENCE THE
WARMER SURFACE TEMPS). WINDS HAVE ALSO PICKED UP SO WILL LET WIND
ADVISORY RIDE TODAY AS PREVIOUSLY ADVERTISED. WILL ALSO LET WINTER
WEATHER ADVISORY RIDE IN THE NORTH WHERE CONDITIONS STILL LOOK GOOD
FOR 2 TO 4 INCHES OF ACCUMULATION.
ALONG WITH EVERYTHING ELSE...WILL NEED TO KEEP AN EYE ALONG THE
COAST FOR BLOWOUT TIDES TONIGHT. IF NEEDED, AN SPS WILL BE ISSUED.
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WX ADVISORY PAZ054-055
WIND ADVISORY PAZ054/055-PAZ060>062-PA067>071
NJ...WINTER WX ADVISORY NJ001
WIND ADVISORY NJZ001-NJZ007>010-NJZ012-013-016>023
GALE WANRING NJZ014-024>026
DE...WIND ADVISORY DEZ001>003.
GALE WARNING DEZ004.
MD...WIND ADVISORY MD008-012-015-019-020.
MARINE...GALE WARNINGS IN EFFECT COAST ANZ450>455 AND
DELAWARE BAY ANZ430-431.
JJM
PREV AFD BELOW:
###############################################################
OVERVIEW...HEAVY SNOW NO STRANGER TO PHL AIRPORT THIS TIME OF YEAR.
RECORD FOR TODAY IS 8.0 IN 1941 AND MOST FOR ANY ONE DAY IN MARCH IS
11.7 IN 93. WELL GET TO GO THRU ALMOST THREE SEASONS SINCE
YESTERDAY WHEN TEMPS IN SOME PART OF CFA REACHED 70 BUT IN FOR A 25
TO 30 DEGREE DROP LATE TODAY. NOT MUCH OF A DIFF BETWEEN QPF OUT
FROM 12Z AND LATEST 00Z RUN. RESULT IS WITH TIMING OF THE CAA AND
SNOWFALL AMOUNTS LOOK PRETTY GOOD. HOWEVER JUST ABOUT AN INCH AWAY
FROM RAISING ADVISORIES IN SOME COUNTIES SOUTH OF WHERE EXISTING WW
IN EFFECT. NAM IS JUST A TAD BETTER WITH THE LEADING OF THE PCPN FOR
06Z. GFS HAS MEASURABLE INTO ERN PA/NW NJ SAME TIME.
.SHORT TERM (TODAY THROUGH WEDNESDAY NIGHT)...
SFC FNT MAKING ITS WAY THRUG PA. SINCE 8PM CAN SEE THE BEGINNING OF
A SHIFT OR TRANSFER OF THE SFC LOW FROM NEAR CYTR TO KSLK BUT MORE
BAGGINESS IN THE ISOBARS INDICATING THE SECONDARY LOW MAY BE FORMING
OVER VA BY 12Z BEFORE TAKING A TRACK BACK TO THE NNE AND OFF THE NJ
COAST BY 18Z. TEMPS FALLING FROM AROUND 40 IN NW PA TO NEAR 20 AT
6Z. DONT EXPECT THE COLD AIR TO COME SWEEPING IN OUR ENTIRE CFA
UNTIL LOW IS MOVING INTO THE ATLANTIC LATER THIS MORNING. BY THEN
APPEARS THE SECONDARY LOW MAY HAVE THE MAX PRECIP WITH IT. THERE
WILL BE ABT .2 - .3 OF MIXED LIQUID/SNOW WITH THE SECONDARY MAX
MOVING UP ALONG THE TIDEWATER REGION AND WITH NEARLY 1 QPF SLIDING
OFFSHORE BY THE AFTERNOON. PCPN ALREADY INTO COASTAL NJ/DE. BUFKIT
SOUNDINGS SHOWING A STRONG LLJ POTNL TO MIX DOWN ALTHOUGH THERE WILL
BE A CONSIDERABLE LOW LVL INVERSION TO BREAK, IT JUST COULD DO THAT
WITH THE STRONG MIXING WITH THE CYCLOGENESIS TAKING PLACE. SO WILL
RAISE A WIND ADVISORY. OUR CURRENT FORECAST WINDS BORDERLINE ATTM
BUT FEEL THAT WE WILL BE GETTING SUSTAINED ON THE ORDER OF 31-39 MPH
FOR A COUPLE OF HOURS.
&&
.LONG TERM (THURSDAY THROUGH MONDAY)...
NO CHANGES TO LONG TERM WITH SH/W KEEPING TEMPS BELOW NORMAL AND
SNOW/RAIN SHOWERS PERIODICALLY THORUGH THE WEEK. FAST FLOW CONTINUE
INTO THIRD WEEK OF MARCH. OUR ONE DAY OF REAL SPRING MAY BE IT FOR
THE MONTH? TEMPERATURES TO REMAIN BELOW NORMAL AND PCPN NEAR NORMAL
THRU THE 21ST.
&&
.AVIATION...
MID CLOUDS WERE MOVING OVER THE AREA AFTER MIDNIGHT, AND THE
APPROACHING STRONG COLD FRONT WILL CAUSE CLOUDS TO LOWER THIS
MORNING TO MVFR LEVELS BY AROUND OR A LITTLE AFTER SUNRISE, AS WE
TIME THE ADVANCEMENT OF THE LOWER CEILINGS TO THE WEST AND
SOUTHWEST. AS COLDER AIR SURGES BEHIND THE FRONT DURING MID TO LATE
MORNING, THE PRECIPITATION IS EXPECTED TO CHANGE OVER TO A MIX AND
THEN TO ALL SNOW FOR A FEW HOURS AT LATE MORNING INTO EARLY
AFTERNOON BEFORE ENDING. THIS SHOULD INSURE THE CONTINUATION OF MVFR
CONDITIONS AND LOCALIZED IFR VISIBILITIES IN SNOW. CONDITIONS SHOULD
IMPROVE TO VFR WITH THE EASTWARD PROGRESSION OF THE SYSTEM LATER
THIS AFTERNOON. THE SUSTAINED WINDS AND WIND GUSTS WERE INCREASED
SLIGHTLY IN VIEW OF THE WIND ADVISORY THIS AFTERNOON INTO THIS
EVENING.
&&
.MARINE...
WILL CONTINUE THE GALE WARNING ON THE COASTAL WATERS AND ALL OF
DELAWARE BAY...AS BOUNDARY LAYER WINDS ARE PROGGED BY THE GFS TO BE
40 TO 45 KT THIS AFTERNOON INTO THIS EVENING IN THE UNSTABLE FLOW
BEHIND THE INTENSIFYING SURFACE LOW/FRONT. WE LOOKED AT THE
POSSIBILITY OF BLOWOUT TIDES, BUT IT WAS FELT THAT THE NGM STORM
SURGE GUIDANCE WAS SUPERIOR TO THE OVERDONE GFS...SO WE DO NOT
EXPECT MINUS 2 FT MLLW.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WX ADVISORY PAZ054-055
WIND ADVISORY PAZ054/055-PAZ060>062-PA067>071
NJ...WINTER WX ADVISORY NJ001
WIND ADVISORY NJZ001-NJZ007>010-NJZ012-013-016>023
GALE WANRING NJZ014-024>026
DE...WIND ADVISORY DEZ001>003.
GALE WARNING DEZ004.
MD...WIND ADVISORY MD008-012-015-019-020.
MARINE...GALE WARNINGS IN EFFECT COAST ANZ450>455 AND
DELAWARE BAY ANZ430-431.
SHORT TERM/LONG TERM...EBERWINE
AVIATION/MARINE.../HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 401 AM EST TUE MAR 8 2005 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-090901- ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ- CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA- COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA- DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ- INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ- MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD- SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD- WARREN NJ-WESTERN MONMOUTH NJ- INCLUDING THE CITIES OF...ALLENTOWN...ATLANTIC CITY...BETHLEHEM... CAMDEN...DOVER...NEW BRUNSWICK...NEWARK...PERTH AMBOY... PHILADELPHIA...READING...TRENTON...VINELAND AND WILMINGTON 401 AM EST TUE MAR 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE... A STRONG FRONT COLD WILL MOVE TO THE MID ATLANTIC COAST AND RAPIDLY INTENSIFY BY THIS AFTERNOON AND EVENING BEFORE MOVING WELL OUT TO SEA TONIGHT. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE REGION WITH GUSTS THAT WILL REACH BETWEEN 40 AND 50 MPH LATER TODAY INTO THE EVENING HOURS. THE TEMPERATURES WILL DROP CONSIDERABLE COMPARED TO MONDAY AND RAIN WILL FALL AT FIRST BEFORE THE COLD AIR ADVECTS INTO THE REGION AND TURNS THE PRECIPITATION TURNS TO SNOW. A WINTER WEATHER ADVISORY IS IN EFFECT FOR CARBON AND MONROE COUNTIES OF PENNSYLVANIA AND SUSSEX COUNTY NEW JERSEY. ELSEWHERE SOME LIGHT ACCUMULATIONS WILL OCCUR. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTERS ACTIVATION MAY BE NEEDED FOR TODAYS WEATHER. EBERWINE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 515 AM EST TUE MAR 8 2005 NJZ007-008-PAZ060>062-082200- BERKS PA-LEHIGH PA-MORRIS NJ-NORTHAMPTON PA-WARREN NJ- INCLUDING THE CITIES OF...ALLENTOWN...BETHLEHEM AND READING 515 AM EST TUE MAR 8 2005 ...WINTER IS COMING BACK... A COLD FRONT WILL MOVE ACROSS THE REGION TODAY WITH RAIN PRECEDING IT AND TEMPERATURES ABOVE FREEZING. HOWEVER, LOW PRESSURE WILL FORM ON THE FRONT THIS MORNING THEN INTENSIFY AS IT MOVES TO THE DELAWARE AND NEW JERSEY COASTS BY THIS AFTERNOON. AS IT INTENSIFIES, IT WILL BRING MUCH COLDER AIR INTO THE REGION THAT WILL CHANGE THE RAIN OVER TO SNOW BY THIS AFTERNOON. THE CHANGEOVER WILL TAKE PLACE RATHER QUICKLY AND THE SNOW WILL ACCUMULATE AROUND 1 TO 3 INCHES ACROSS THE LEHIGH VALLEY AND ADJACENT AREAS OF NORTHERN NEW JERSEY. WHEN THE SNOW FIRST STARTS TO FALL THIS MORNING, IT WILL BE SLOW TO ACCUMULATE COURTESY OF THE WARM GROUND FROM MONDAY/S 60 DEGREE TEMPERATURES. FOR THE SAME REASON, SNOW WILL BE HARD PRESSED TO ACCUMULATE ON AREA ROADWAYS DURING THE MORNING HOURS. HOWEVER, WITH TEMPERATURES FALLING INTO THE UPPER 20S AND LOW 30S ON NORTHWEST WINDS, THE ENVIRONMENT WILL COOL DOWN QUICKLY. BY NOON, SNOW WILL BE ACCUMULATING. THE SNOW IS EXPECTED TO END LATE TODAY OR EARLY EVENING AS THE COLD FRONT AND THE ASSOCIATED LOW PRESSURE SYSTEM MOVES AWAY FROM THE AREA. WINDS WILL GRADUALLY SUBSIDE TONIGHT, BUT COLDER THAN NORMAL TEMPERATURES ARE EXPECTED TO PERSIST THROUGH A GOOD PORTION OF THE WEEK. NJZ009-010-012-015-PAZ067>069-082200- BUCKS PA-CHESTER PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ- MONTGOMERY PA-SOMERSET NJ- INCLUDING THE CITIES OF...NEW BRUNSWICK...PERTH AMBOY AND TRENTON 515 AM EST TUE MAR 8 2005 ...WINTER IS COMING BACK... A COLD FRONT WILL MOVE ACROSS THE REGION TODAY WITH RAIN PRECEDING IT AND TEMPERATURES ABOVE FREEZING. HOWEVER, LOW PRESSURE WILL FORM ON THE FRONT THIS MORNING THEN INTENSIFY AS IT MOVES TO THE DELAWARE AND NEW JERSEY COASTS BY THIS AFTERNOON. AS IT INTENSIFIES, IT WILL BRING MUCH COLDER AIR INTO THE REGION THAT WILL CHANGE THE RAIN OVER TO SNOW BY THIS AFTERNOON. THE CHANGEOVER WILL TAKE PLACE RATHER QUICKLY AND THE SNOW WILL ACCUMULATE AROUND 1 TO 3 INCHES ACROSS THE NORTHERN DELAWARE VALLEY AND ACROSS THE RIVER INTO CENTRAL NEW JERSEY. WHEN THE SNOW FIRST STARTS TO FALL THIS MORNING, IT WILL BE SLOW TO ACCUMULATE COURTESY OF THE WARM GROUND FROM MONDAY/S 60 DEGREE TEMPERATURES. FOR THE SAME REASON, SNOW WILL BE HARD PRESSED TO ACCUMULATE ON AREA ROADWAYS DURING THE MORNING HOURS. HOWEVER, WITH TEMPERATURES FALLING INTO THE UPPER 20S AND LOW 30S ON NORTHWEST WINDS, THE ENVIRONMENT AND INFRASTRUCTURE WILL COOL DOWN QUICKLY. BY NOON, SNOW WILL BE ACCUMULATING. SNOW IS EXPECTED TO END LATE TODAY OR EARLY EVENING AS THE COLD FRONT AND THE ASSOCIATED LOW PRESSURE SYSTEM MOVES AWAY FROM THE AREA. WINDS WILL GRADUALLY SUBSIDE TONIGHT, BUT COLDER THAN NORMAL TEMPERATURES ARE EXPECTED TO PERSIST THROUGH A GOOD PORTION OF THE WEEK. DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-PAZ070-071- 082200- ATLANTIC NJ-CAMDEN NJ-CAPE MAY NJ-CAROLINE MD-CECIL MD-CUMBERLAND NJ- DELAWARE PA-GLOUCESTER NJ-INLAND SUSSEX DE-KENT MD-KENT DE- NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA- QUEEN ANNES MD-SALEM NJ-SOUTHEASTERN BURLINGTON NJ-TALBOT MD- WESTERN MONMOUTH NJ- INCLUDING THE CITIES OF...CAMDEN...DOVER...NEWARK...PHILADELPHIA... VINELAND AND WILMINGTON 515 AM EST TUE MAR 8 2005 ...WINTER IS COMING BACK... A COLD FRONT WILL MOVE ACROSS THE REGION TODAY WITH RAIN PRECEDING IT AND TEMPERATURES ABOVE FREEZING. HOWEVER, LOW PRESSURE WILL FORM ON THE FRONT THIS MORNING THEN INTENSIFY AS IT MOVES TO THE DELAWARE AND NEW JERSEY COASTS BY THIS AFTERNOON. AS IT INTENSIFIES, IT WILL BRING MUCH COLDER AIR INTO THE REGION THAT WILL CHANGE THE RAIN OVER TO SNOW BY THIS AFTERNOON. LATE TUESDAY MORNING, IT WILL BE SLOW TO ACCUMULATE COURTESY OF THE WARM GROUND FROM MONDAY/S 60 DEGREE TEMPERATURES. FOR THE SAME REASON, SNOW WILL BE HARD PRESSED TO ACCUMULATE ON AREA ROADWAYS. HOWEVER, WITH TEMPERATURES FALLING INTO THE LOW 30S ON NORTHWEST WINDS, THE ENVIRONMENT WILL COOL DOWN QUICKLY. BY EARLY AFTERNOON, A SLUSHY SNOW ACCUMULATION CAN BE EXPECTED. WITH THE COMBINATION OF STRONG WINDS AND COLD TEMPERATURES, WIND CHILL VALUES ARE EXPECTED TO DIP INTO THE TEENS THIS AFTERNOON, THEN INTO THE SINGLE DIGITS TONIGHT. SNOW IS FORECAST TO END LATE THIS AFTERNOON OR EARLY THIS EVENING AS THE COLD FRONT AND THE ASSOCIATED LOW PRESSURE SYSTEM MOVES AWAY FROM THE AREA. WINDS WILL GRADUALLY SUBSIDE TONIGHT, BUT COLDER THAN NORMAL TEMPERATURES ARE EXPECTED TO PERSIST THROUGH A GOOD PORTION OF THE WEEK. DEZ004-NJZ014-024>026-082200- ATLANTIC COASTAL CAPE MAY NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ- DELAWARE BEACHES DE-EASTERN MONMOUTH NJ- INCLUDING THE CITIES OF...ATLANTIC CITY 515 AM EST TUE MAR 8 2005 ...WINTER IS COMING BACK... OUR BRIEF RESPITE FROM WINTER WEATHER WILL END ABRUPTLY AS A VIGOROUS COLD FRONT CROSSES THE REGION FROM WEST TO EAST TUESDAY MORNING. RAIN AND RAIN SHOWERS AHEAD OF THIS FRONT WILL OVERSPREAD THE AREA DURING THE OVERNIGHT HOURS. A CHANGEOVER FROM RAIN TO SNOW WILL OCCUR QUICKLY AS COLD AIR RUSHES IN BEHIND THIS FRONT EARLY THIS AFTERNOON. A RUMBLE OF THUNDER IS ALSO POSSIBLE. BY THE TIME PRECIPITATION COMES TO AN END LATE THIS AFTERNOON, 1 OR 2 INCHES OF SNOW ARE POSSIBLE NEAR THE COAST. WHEN THE SNOW FIRST STARTS TO FALL EARLY THIS AFTERNOON, IT WILL BE SLOW TO ACCUMULATE COURTESY OF THE WARM GROUND FROM MONDAY/S 60 DEGREE TEMPERATURES. FOR THE SAME REASON, SNOW WILL BE HARD PRESSED TO ACCUMULATE ON AREA ROADWAYS. HOWEVER, WITH TEMPERATURES FALLING INTO THE LOW 30S ON NORTHWEST WINDS, THE ENVIRONMENT WILL COOL DOWN QUICKLY. BY MID AFTERNOON, A SLUSHY SNOW COVER IS EXPECTED TO DEVELOP. WITH THE COMBINATION OF STRONG WINDS AND COLD TEMPERATURES, WIND CHILL VALUES ARE EXPECTED TO DIP INTO THE TEENS THIS AFTERNOON, THEN INTO THE SINGLE DIGITS TONIGHT. SNOW IS EXPECTED TO END LATE TODAY OR EARLY THIS EVENING AS THE COLD FRONT AND THE ASSOCIATED LOW PRESSURE SYSTEM MOVES AWAY FROM THE AREA. WINDS WILL GRADUALLY SUBSIDE TONIGHT, BUT COLDER THAN NORMAL TEMPERATURES ARE EXPECTED TO PERSIST THROUGH A GOOD PORTION OF THE WEEK. EBERWINE
The national radar mosaic for the moment the first event began.
4 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2005Every state in 2005This day in weather historyWarnings in Delaware, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5439412, 5439411, 5439311, 5439410.